# SDR 2008UALA02570

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 32,265 hours, 12,325 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING ODOR IN REAR OF CABIN.  COULD NOT DUPLICATE ODOR.  NO REPEATS.
